# SDR RAIA990717

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: TNAS1024L1182
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7512 - RIGHT FUEL FLOW INOPERABLE.  MAINTENANCE REPLACED RIGHT ENGINE FUEL FLOW TRANSMITTER.  (X)
